# SDR VNAA0602007

- Difficulty date: February 13, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 5,084 hours, 5,032 cycles
- Engine: Ge CF343B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND EVIDENCE OF BIRD STRIKE DAMAGE TO THE LEFT INBOARD FLAP.  MAINTENANCE COMPLIED WITH A TEMPORARY REPAIR IAW BOMBARDIER REO 601R-57-52-517.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
